PatientsVille.com Logo

Upper and Zithromycin

PatientsVille


Upper Symptoms and Causes

A hiatal hernia is a condition in which the Upper part of your stomach bulges through an opening in your diaphragm. Your diaphragm is the thin muscle that separates your chest from your abdomen. Your diaphragm helps keep acid from coming up into your esophagus. When you have a hiatal hernia, it's easier for the acid to come up. This leaking of acid from your stomach into your esophagus is called GERD (gastroesophageal reflux disease). GERD may cause symptoms such as

  • Heartburn
  • Problems swallowing
  • A dry cough
  • Bad breath
  • Nausea and/or vomiting
  • Breathing problems
  • The wearing away of your teeth

Often, the cause of a hiatal hernia is unknown. It may have to do with weakness in the surrounding muscles. Sometimes the cause is an injury or a birth defect. Your risk of getting a hiatal hernia goes up as you age; they are common in people over age 50. You are also at higher risk if you have obesity or smoke.

People usually find out that they have a hiatal hernia when they are getting tests for GERD, heartburn, chest pain, or abdominal pain. The tests may be a chest x-ray, an x-ray with a barium swallow, or an Upper endoscopy.

You don't need treatment if your hiatal hernia does not cause any symptoms or problems. If you do have symptoms, some lifestyle changes may help. They include eating small meals, avoiding certain foods, not smoking or drinking alcohol, and losing weight. Your health care provider may recommend antacids or other medicines. If these don't help, you may need surgery.

NIH: National Institute of Diabetes and Digestive and Kidney Diseases

Check out the latest treatments for upper

upper treatment research studies

Zithromycin clinical trials, surveys and public health registries


Find Drug Side Effect reports



Zithromycin Side Effects

Tardive Dyskinesia (4)
Diabetes Mellitus (4)
Tachycardia (3)
Rash Maculo-papular (3)
Cholelithiasis (3)
Dystonia (2)
Renal Failure (2)
Anaemia (1)
Electrocardiogram Qt Corrected Interval Prolonged (1)
Cardiac Failure Congestive (1)
Blood Bilirubin Increased (1)
Blood Alkaline Phosphatase Increased (1)
Hepatitis C (1)
Alanine Aminotransferase Increased (1)
Liver Injury (1)
Hepatomegaly (1)
Thrombocytopenia (1)
Syncope (1)
Sepsis (1)
Protrusion Tongue (1)
Oedema (1)
Toxicity To Various Agents (1)

➢ More


Common Meds

Abilify (10132)
Adderall (1304)
Amlodipine (6664)
Amoxicillin (4387)
Benadryl (1568)
Celebrex (12876 )
Celexa (1342)
Cialis (2975)
Cipro (8580)
Citalopram (7792)
Crestor (18839)
Cymbalta (14373)
Doxycycline (1757)
Effexor (7289)
Flexeril (435)
Flomax (2177)
Fluoxetine (4261)
Gabapentin (4593)
Hydrocodone (2469)
Ibuprofen (8222)
Lantus (10968)
Lexapro (3499)
Lipitor (17769)
Lisinopril (8919)
Lyrica (27148)
Medrol (650)
Mirena (41254)
Mobic (957)
Morphine (5356)
Naproxen (538)
Neurontin (6501)
Oxycodone (4438)
Pradaxa (13372)
Prednisone (5926)
Prilosec (2631)
Prozac (1954)
Seroquel (27216)
Simvastatin (8348)
Synthroid (4452)
Tamiflu (5585)
Topamax (3748)
Tramadol (5054)
Trazodone (1458)
Viagra (5394)
Vicodin (1153)
Wellbutrin (6324)
Xanax (2847)
Zocor (5718)
Zoloft(6792)
Zyrtec(1669)

Recent Reviews

I am sorry you are in pain. But did you not just say you have Pneumonia!? I think that life threatening infection is worse than the diarrhea dont you?

A doctor subscribed this medication to me for a flu. On the 3rd day I had soft tissue blisters in my nose and my nose was swollen. Also my glands under my neck/jaw were sore. The 4th day my checks and jaws also swole up. *DONT_KNOW*

A week after finish the course of 5 day treatment. Itchy red rash developing all over my legs, very itchy. Wonder if I need to go back to my doctor.

After the second day of taking Z-pak, I experienced severe heart irregularities and became extremely anxious. I knew it was the Z-pak because I've never had this extent of heart flip flopping before. I googled it and the advice was to go to the ER bu

Dear, Kindly ref my earlier post on 21/9/10. After 35 days of medication against side effects of azithromycin from different doctors, finally at the end of september 20

Definitely seems to cause a very down mood! Why don't they know this?

Diarrhea after eating. Bad headaches.

Elizabeth, I lost my sense of smell and my taste too. That was 3rd of May 2011. It is 8th of August and I still havent got it back yet. Have you got yours back yet?

Extreme sensitivity of joints experienced - especially hip, knee, ankle - which has effectively rendered walking painful and difficult. Suspicion of impact on tendons, sharp pain around shoulder blades on certain habitual movements, pressur

Got into a deep depression in 96 after taking zithromax and again in 2007 after the same medication. It started with major panick attacks and anxiety and just got worse. The first time I did not think the medication caused it but when it happened the

63 yo man received Zostavax injection in the left upper arm 12/13/11. Developed painful blister on the right shoulder and pain at the right lower ribs 12/10/11.

I just had the infusion two days ago (1/19/10) and was surprised with the intensity of muscle pain the day after the treatment. My pain was localized to my rib cage, neck, shoulders and upper back. In addition I was very fatiqued...slept most of

<span style='color: #808080;'><b>Describe Your TDAP (ADACEL) Experience Here:I received my vaccine on 2-28-2011</b> today is 3-4-2011 and my arm is still very sore and I have developed a raised rash on the upper arm al

I've had four injections of Xolair.Twoweeksafter thefourth injectionone lump appearedon each (upper/front) thigh. The xolair injections are one on each arm, once a month. Are the

Afetr I started taking Daflon for a swelling in my right unkle, I am experiencing a burning feeling in both legs, in the upper calf area all the way up to the joint behind the knee, Even my good left leg. It also feels like electricity. Is this norm

After being diagnosed with urinary tract infection, had one dose of monuril 3 gr. 7 hours later developed skin rash in all upper body and severe swelling of the face, particularly round the eyes. I had 2 pills of celesemine. In the morning symtoms ha

After having two dozes of Miofree(Thiocolchicoside) 8mg my eyes started watering profusely and was red with pricking sensation under the upper lid of the right eye. I wonder whether it is a side effect of the medicine. I have since stopped the medici

After taking Amlodipine 10mg for a year or so, can it then cause itching on the upper body; arms, back, and ribs?

After taking it fora pprox 9 days started getting strange feelings in my upperstomach.

After taking Prevacid for the past 12 years for severe acid reflux (my upper sphincter does not close), I seem to have developed some resistance to it, as it only works for about 16 hours now instead of 24. This made sleeping difficult, so I started

Upper Clinical Trials and Studies

Treatments might be new drugs or new combinations of drugs, new surgical procedures or devices, or new ways to use existing treatments. The goal of clinical trials is to determine if a new test or treatment works and is safe. Clinical trials can also look at other aspects of care, such as improving the quality of life for people with chronic illnesses. People participate in clinical trials for a variety of reasons. Healthy volunteers say they participate to help others and to contribute to moving science forward. Participants with an illness or disease also participate to help others, but also to possibly receive the newest treatment and to have the additional care and attention from the clinical trial staff.